# SDR SWAA2022110857193

- Difficulty date: October 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TOP ANGLE AT BL 0; BS 500D TO BS 520; WL 208 HAS MULTIPLE CRACKS / [01] NO ALLOWABLE DAMAGE FOUND ON SRM . PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02 PARAGRAPH 9.C;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[03] INSTALLED FOD PROTECTION OF ELECTRICAL WIRING INTERCONNECTION SYSTEM (EWIS) PER AMM 20-60-07.;[04] REMOVED INTERCOSTAL TOP ANGLE AT DISCREPANCY AREA PER SRM 51-40-02.;[05] RECEIVED; LOCATED AND DRILLED INTERCOSTAL TOP ANGLE 143A5410-170 LOT# 1505552-1 PER SRM 51-40-05 AND DWG 143A5400 SHEET 32. OK TO INSTALL.;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS. OK TO INSTALL.;[07] REMOVED FOD PROTECTION OF ELECTRICAL WIRING INTERCONNECTION SYSTEM (EWIS) AT DISCREPANCY AREA PER AMM 20-60-07. INSTALLED INTERCOSTAL TOP ANGLE 143A5410-170 PER SRM 51-40-02 AND DWG 143A5400 SHEET 32.;[08] VERIFIED CORRECTIVE ACTION ITEM 7.  VERIFIED INSTALLATION OF NEW ANGLE. VERIFIED MEASUREMENT TABLE COMPLETED.
